×

The mathematics of Lorenz knots. (English) Zbl 1270.37001

Letellier, Christophe (ed.) Gilmore, Robert (ed.), Topology and dynamics of chaos. In celebration of Robert Gilmore’s 70th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4434-85-0/hbk; 978-981-4434-86-7/ebook). World Scientific Series on Nonlinear Science Series A 84, 127-148 (2013).
Summary: This is a review article on Lorenz knots. First identified as an interesting class of knots (and links) in 1983, we focus on the progress made by mathematicians in understanding them, up to 2008.
For the entire collection see [Zbl 1261.37001].

MSC:

37-02 Research exposition (monographs, survey articles) pertaining to dynamical systems and ergodic theory
37B99 Topological dynamics
57M27 Invariants of knots and \(3\)-manifolds (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI arXiv